Mathematische Zeitschrift

, Volume 242, Issue 3, pp 517–528 | Cite as

On boundary regularity of proper holomorphic mappings

  • Rasul Shafikov
Original article

Abstract.

We show that a proper holomorphic mapping \(f:D\to D'\) from a domain \(D\Subset{\mathbb C}^n\) with real-analytic boundary to a domain \(D'\Subset{\mathbb C}^n\) with real-algebraic boundary extends holomorphically to a neighborhood of \(\overline D\).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Rasul Shafikov
    • 1
  1. 1.Department of Mathematics, Indiana University Bloomington, IN 47405, USA US

Personalised recommendations